It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm on Minacyclin (about 4 weeks) and I still get one zit a day, sometimes two. I was getting really angry at this so I looked at Slick's post about Cetaphil and am currently trying that. So I guess the answer to your question is YES it's normal to get breakouts on meds...if it weren't there wouldn't be an ance problem would there :\. As for your red marks/small scars (don't mistake small scars for other things, even if they aren't red marks, they may be able to heal)

People say Neosporin works well? I think it's neosporin, but yeah, wait for more posts to go up or scan around on this board there is a lot of stuff. I don't wanna get flamed for telling you this b/c it doesn't seem like a popular product anymore, but I used Elicina for like a 4 month period after I had really bad acne and picked it. I guess it was about that time period that everything was completely gone. But don't let the amount of time it takes get you down, as you see them fading I guarantee you you will be happy (whether u use Elicina or not). Besides red marks in general w/o an abundance of acne to accompany them don't look that bad anyway. I'm sure you would disagree, but you probably look in the mirror too much :).





All times are GMT -7. The time now is 08:47 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!